# SDR V0XD20220321002

- Difficulty date: January 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 26,663 hours, 20,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670342563
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FLOOR BOARD SUPPORT ANGEL AT F.S. 280 IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR BOARD SUPPORT ANGLE(PN: CC670-34256-3) IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
